EconPapers    
Economics at your fingertips  
 

Diffusively coupled Allee effect on heterogeneous and homogeneous graphs

Takashi Nagatani and Genki Ichinose

Physica A: Statistical Mechanics and its Applications, 2019, vol. 521, issue C, 18-28

Abstract: We study how the Allee effect with diffusion changes depending on the graph topology. We present the metapopulation dynamic model on heterogeneous and homogeneous graphs for the Allee effect of mobile individuals. We consider the small graphs with three and four nodes and the star and complete graphs with N nodes. A subpopulation (patch) is represented by a node on a graph. A link represents a migration path between subpopulations. Mobile individuals move by random walk through a link between nodes. Individuals grow or die out according to Allee population dynamics within each subpopulation. The population dynamics in the metapopulation model are presented by reaction–diffusion equations. To evaluate the population size of each subpopulation (node), we obtain the solutions of the reaction–diffusion equations numerically for the small graphs, star graphs, and complete graphs. The equilibrium points of the Allee metapopulation model depend highly on the network topology. The dependence of the critical Allee parameter on the number of nodes is derived for star and complete graphs.

Keywords: Networks; Allee effect; Random walk; Metapopulation; Graph topology; Dynamic phase transition (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843711930038X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:521:y:2019:i:c:p:18-28

DOI: 10.1016/j.physa.2019.01.037

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:521:y:2019:i:c:p:18-28